# SDR 98ZZZX2693

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N514BD
- Make and model: Child S2BPITTS
- Aircraft serial: 5321
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: TW23A
- Condition: Failed
- Location: Tail
- Part time: 1 hours
- Component: Maule, TW101
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL WHEEL RUBBER SEPARATED FROM METAL WHEEL AFTER THE FIFTH LANDING.  THIS IS THE SECOND OCCURRENCE IN A MONTH.  THE SIDEWALL THICKNESS WAS UNDER .0312 INCH.  THIS IS WHERE THE SEPARATION STARTED.  THE TAIL WHEEL QUALITY FROM THE MANUFACTURER HAS BEEN POOR FOR THE LAST SIX MONTHS.  MFG HAS BEEN CONTACTED AND IS WORKING ON A SOLUTION.
